Alert archive / Idaho / Wind Advisories in 2022

Wind Advisory 3, NWS Pocatello, ID

April 5, 202216 counties in Idaho

NWS Pocatello, ID issued this wind advisory at Apr 5, 2022, 3:44 AM MDT for 16 counties in Idaho. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2022, 3:44 AM MDT (09:44 UTC)
Expired
Apr 5, 2022, 8:34 PM MDT
In force
17 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Cassia County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 16 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 9.7 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2146 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

916 
WWUS75 KPIH 050944
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
344 AM MDT Tue Apr 5 2022

IDZ051>055-058-059-061-062-052100-
/O.CAN.KPIH.HW.W.0002.000000T0000Z-220406T0000Z/
/O.NEW.KPIH.WI.Y.0003.220405T0944Z-220406T0300Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Marsh and Arbon Highlands-Franklin/Eastern Oneida Region-
Bear Lake Valley-Blackfoot Mountains-
Including the cities of Shoshone, Richfield, Carey, Mud Lake, 
INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley,
Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, 
Lava Hot Springs, Malad, Preston, Thatcher, St. Charles, 
Montpelier, Georgetown, Grace, Soda Springs, Henry, and Bone
344 AM MDT Tue Apr 5 2022

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 25 to 35 MPH with gusts up to 50 mph.

* WHERE...The Arco Desert, Snake Plain, eastern Magic Valley,
  south central highlands, and Bear Lake, including but not
  limited to Shoshone, Carey, Burley, Heyburn, Craters of the 
  Moon, Idaho National Laboratory, American Falls, Aberdeen, 
  Pocatello, Chubbuck, Fort Hall, Blackfoot, Idaho Falls, Rigby, 
  Rexburg, McCammon, Malad, Preston, Lava Hot Springs, Soda 
  Springs, and Montpelier.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Difficult driving for high profile vehicles and patchy
  blowing dust are expected. Loose outdoor objects will blow
  around. Isolated power outages are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure or bring inside loose outdoor items. Use caution if 
driving. If you encounter severe blowing dust, do not stop on the 
roadway. Slow down, turn on your lights, and use the painted 
roadway lines to guide you. Look for a safe place to pull as far 
off the highway as possible.

&&

$$

IDZ065>070-075-051045-
/O.CAN.KPIH.HW.W.0002.000000T0000Z-220406T0000Z/
Teton Valley-Centennial Mountains - Island Park-Beaverhead -
Lemhi Highlands-Lost River Valley-Lost River Range-
Challis/Pahsimeroi Valleys-Wood River Foothills-
Including the cities of Ashton, Tetonia, Driggs, Island Park, 
Kilgore, Dubois, Spencer, Edie School, Small, Howe, Arco, Mackay,
Chilly, Borah Peak, Challis, Hailey, Bellevue, and Picabo
344 AM MDT Tue Apr 5 2022

...HIGH WIND WARNING IS CANCELLED...

Breezy conditions will continue through about sunset today with 
wind gusts up to 40 MPH possible. However, any additional wind
gusts in excess of 40 MPH are likely to be confined to at or near
mountain peaks, thus the High Wind Warning has been cancelled. Use
extreme caution if recreating in the mountains today and be aware
of the risk for falling tree limbs.

$$

IDZ056-057-052100-
/O.EXT.KPIH.HW.W.0002.000000T0000Z-220406T0300Z/
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Albion, Almo, Malta, Rockland, 
and Holbrook
344 AM MDT Tue Apr 5 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...The Raft River Region and mountains of Cassia County,
  including but not limited to Albion, Malta, Rockland, and
  Holbrook.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Difficult driving for high profile vehicles and patchy
  blowing dust are expected. Loose outdoor objects will blow
  around. Isolated tree damage and power outages are also 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Secure or bring inside loose outdoor items. 
Use caution if driving. If you encounter severe blowing dust, do 
not stop on the roadway. Slow down, turn on your lights, and use 
the painted roadway lines to guide you. Look for a safe place to 
pull as far off the highway as possible.

&&

$$

IDZ060-052100-
/O.NEW.KPIH.WI.Y.0003.220405T0944Z-220406T0300Z/
Bear River Range-
Including the city of Emigration Summit
344 AM MDT Tue Apr 5 2022

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 MPH with gusts up to 50 mph.

* WHERE...The Bear River Range including Emigration Summit.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Difficult driving for high profile vehicles is 
  expected. Loose outdoor objects will blow around. Isolated power
  outages are also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure or bring inside loose outdoor items. Use caution if 
driving.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

KSmith
2 follow-up statements
923 
WWUS75 KPIH 052007
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
207 PM MDT Tue Apr 5 2022

IDZ056-057-060300-
/O.CON.KPIH.HW.W.0002.000000T0000Z-220406T0300Z/
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Albion, Almo, Malta, Rockland, 
and Holbrook
207 PM MDT Tue Apr 5 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...The Raft River Region and mountains of Cassia County, 
  including but not limited to Albion, Malta, Rockland, and 
  Holbrook.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Difficult driving for high profile vehicles and 
  patchy blowing dust are expected. Loose outdoor objects will 
  blow around. Isolated tree damage and power outages are also 
  possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Secure or bring inside loose outdoor items.
Use caution if driving. If you encounter severe blowing dust, do
not stop on the roadway. Slow down, turn on your lights, and use
the painted roadway lines to guide you. Look for a safe place to
pull as far off the highway as possible.

&&

$$

IDZ051>055-058>062-060300-
/O.CON.KPIH.WI.Y.0003.000000T0000Z-220406T0300Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Marsh and Arbon Highlands-Franklin/Eastern Oneida Region-
Bear River Range-Bear Lake Valley-Blackfoot Mountains-
Including the cities of Shoshone, Richfield, Carey, Mud Lake, 
INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley,
Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, 
Lava Hot Springs, Malad, Preston, Thatcher, Emigration Summit, 
St. Charles, Montpelier, Georgetown, Grace, Soda Springs, Henry, 
and Bone
207 PM MDT Tue Apr 5 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 MPH with gusts up to 50 mph.

* WHERE...The Arco Desert, Snake Plain, eastern Magic Valley, 
  south central highlands, and Bear Lake, including but not 
  limited to Shoshone, Carey, Burley, Heyburn, Craters of the 
  Moon, Idaho National Laboratory, American Falls, Aberdeen, 
  Pocatello, Chubbuck, Fort Hall, Blackfoot, Idaho Falls, Rigby, 
  Rexburg, McCammon, Malad, Preston, Lava Hot Springs, Soda 
  Springs, and Montpelier.

* WHEN...Until 9 PM MDT this evening.

* IMPACTS...Difficult driving for high profile vehicles and 
  patchy blowing dust are expected. Loose outdoor objects will 
  blow around. Isolated power outages are also possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure or bring inside loose outdoor items. Use caution if
driving. If you encounter severe blowing dust, do not stop on the
roadway. Slow down, turn on your lights, and use the painted
roadway lines to guide you. Look for a safe place to pull as far
off the highway as possible.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello
809 
WWUS75 KPIH 060234
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
834 PM MDT Tue Apr 5 2022

IDZ056-057-060345-
/O.CAN.KPIH.HW.W.0002.000000T0000Z-220406T0300Z/
Southern Hills/Albion Mountains-Raft River Region-
Including the cities of Albion, Almo, Malta, Rockland, 
and Holbrook
834 PM MDT Tue Apr 5 2022

...HIGH WIND WARNING IS CANCELLED...

Wind speeds have fallen below warning levels and thus the High
Wind Warning has been cancelled for the remainder of this evening.

$$

IDZ051>055-058>062-060345-
/O.CAN.KPIH.WI.Y.0003.000000T0000Z-220406T0300Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Marsh and Arbon Highlands-Franklin/Eastern Oneida Region-
Bear River Range-Bear Lake Valley-Blackfoot Mountains-
Including the cities of Shoshone, Richfield, Carey, Mud Lake, 
INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley,
Rupert, Heyburn, Oakley, Inkom, McCammon, Downey, 
Lava Hot Springs, Malad, Preston, Thatcher, Emigration Summit, 
St. Charles, Montpelier, Georgetown, Grace, Soda Springs, Henry, 
and Bone
834 PM MDT Tue Apr 5 2022

...WIND ADVISORY IS CANCELLED...

Wind speeds have fallen below advisory levels and thus the Wind
Advisory has been cancelled for the remainder of this evening.

$$

For more information from the National Weather Service visit
https://weather.gov/pocatello

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:08 AM MDT, 36 minutes earlier.

Area forecast discussion, Apr 5, 3:08 AM MDT, 36 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
308 AM MDT Tue Apr 5 2022

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
A cold front has crossed SE Idaho, with strong NW flow expected
today on the back side of our departing low pressure system. 50-60kt
flow at 700mb will back off to 30-40kts this AM and continue through
sunset, strongest across the srn half of the CWA. A consensus of
model guidance including the HREF ensemble (performing well although
a touch light) and NBM 4.1 (usually pretty good but overperforming
at the moment...possibly a bit confused by some nocturnal dampening
of the sfc winds) supports winds gradually trending down today
regionwide north/east of the Snake Plain where occasional gusts into
advisory to near-warning criteria should be confined to at/near mntn
peaks, so will be dropping the HIGH WIND WARNING for these areas.
From the Arco Desert and Snake Plain down across the ern Magic
Valley and srn highlands/Bear Lake, will downgrade to a WIND
ADVISORY through this eve with gusts to 50 MPH still possible,
except for a continued HIGH WIND WARNING for the mntns of Cassia
County into the Raft River region where mntn peaks and portions of
the I-84 corridor may continue to gust to 60 MPH. Patchy blowing
dust may continue to be a problem in the advisory/warning areas
today as well and is carried in the forecast grids, with the
greatest concerns along I-15 between Hamer and Idaho Falls, I-15
between Blackfoot and Chubbuck, I-86 between Pocatello Airport and
American Falls, ID-39 between American Falls and Aberdeen, and I-84
near Yale and Idahome. As far as snowfall, light snow showers today
in mntn areas may bring an additional 1-2" in the Central Mntns west
of Clayton and north of Galena Summit, and a dusting to 1 inch
across the rest of our mntns, and radar echoes are slowly trending
down, so we feel comfortable canceling the WINTER STORM WARNINGS
and WINTER WEATHER ADVISORIES. Expect highs today only topping out
in the low 30s to mid 40s. A ridge of high pressure builds in for
Wed with light winds, sunshine, and highs rebounding slightly into
the 40s to near 50. 01

.LONG TERM...THURSDAY THROUGH NEXT TUESDAY...
Strong upper level ridge will build into the region bringing warm
temperatures to the area for Thursday and Friday. Expect highs in
the 50s to low 60s for Thursday and 60s to low 70s for Friday.
Deterministic NBM temps are running closer to the 10th percentile.
The 50th percentile is about 5 degrees warmer which would be pushing
records. However, the deterministic NBM is in line with all highs
offered by the various EC and GFS members. Noted that the
operational GFS run shows quite a bit of high clouds streaming over
the region Friday in advance of a cold front. So, its possible that
the individual members and the deterministic NBM may be accounting
for the clouds. In either case, not expecting records for Friday at
this point but if the forecast changes it would likely go warmer. So
something to watch.

Cold front marches through on Saturday as an upper trough digs into
the central Great Basin. Models are supporting the development of a
closed upper low by early next week. This would support below normal
temperatures and possibly some snow down to valley floors,
especially at night. 13

&&

.AVIATION...
Strong winds main problem at most TAF sites once again today.
Winds will subside some this evening, but not appreciably until
after 06z Wed. Ceilings likely to remain vfr at most locations.
Blowing dust could temporarily reduce visibility to mvfr levels,
but mostly expect vfr visibilities as well. 13

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 9 PM MDT this evening for IDZ051>055-058>062.

High Wind Warning until 9 PM MDT this evening for IDZ056-057.

&&

In the hours before

Local storm report, Apr 4, 10:14 PM MDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1014 PM MDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     NON-TSTM WND GST 9 SSW MUD LAKE          43.72N 112.53W
04/04/2022  M74 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ROV 9 SSW MUD LAKE.

0930 PM     NON-TSTM WND GST 1 NNE CLEMENTSVILLE     43.88N 111.36W
04/04/2022  M70 MPH          TETON              ID   MESONET

            MESONET STATION 2979 D6 - BOTTS.

0425 PM     NON-TSTM WND GST 8 NNW ATOMIC CITY       43.55N 112.87W
04/04/2022  M69 MPH          BUTTE              ID   MESONET

            MESONET STATION PBF INL CRITICAL
            INFRASTRUCTURE.

0420 PM     NON-TSTM WND GST 1 NE TERRETON           43.84N 112.42W
04/04/2022  M68 MPH          JEFFERSON          ID   MESONET

            MESONET STATION TER 1 NE TERRETON.

0905 PM     NON-TSTM WND GST 1 NNW CRATERS OF MOON   43.43N 113.54W
04/04/2022  M67 MPH          BUTTE              ID   MESONET

            MESONET STATION CRA 1 NNW CRATERS OF THE
            MOON.

1130 AM     NON-TSTM WND GST 12 E HOWE               43.78N 112.76W
04/04/2022  M66 MPH          BUTTE              ID   MESONET

            MESONET STATION SAN SAND DUNES.

0415 PM     NON-TSTM WND GST 6 NW ATOMIC CITY        43.51N 112.89W
04/04/2022  M66 MPH          BUTTE              ID   MESONET

            MESONET STATION 3699 D6 - PUZZLE.

0115 PM     NON-TSTM WND GST 11 W OSGOOD             43.55N 112.33W
04/04/2022  M66 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION KET KETTLE BUTTE.

1215 PM     NON-TSTM WND GST 14 NE ATOMIC CITY       43.55N 112.59W
04/04/2022  M66 MPH          BINGHAM            ID   MESONET

            MESONET STATION 3672 D6 - TELEGRAPH HILL.

1215 PM     NON-TSTM WND GST 1 S DUBOIS              44.16N 112.23W
04/04/2022  M65 MPH          CLARK              ID   MESONET

            MESONET STATION ITDE3 D6 - CAMAS.

0105 PM     NON-TSTM WND GST 9 E BUTTE CITY          43.62N 113.06W
04/04/2022  M64 MPH          BUTTE              ID   MESONET

            MESONET STATION DEA DEAD MAN CANYON.

0255 PM     NON-TSTM WND GST 7 S HOWE                43.68N 113.01W
04/04/2022  M64 MPH          BUTTE              ID   MESONET

            MESONET STATION BAS BASE OF HOWE PEAK.

0300 PM     NON-TSTM WND GST 10 SSE HOWE             43.65N 112.91W
04/04/2022  M64 MPH          BUTTE              ID   MESONET

            MESONET STATION NRF INL NAVAL REACTORS
            FACILITY.

0515 PM     NON-TSTM WND GST 5 WSW CRATERS OF MOON   43.41N 113.63W
04/04/2022  M64 MPH          BUTTE              ID   MESONET

            MESONET STATION 3021 D6 - TOM CAT SUMMIT.

1210 PM     NON-TSTM WND GST 1 WNW CAMAS             44.01N 112.24W
04/04/2022  M63 MPH          JEFFERSON          ID   MESONET

            MESONET STATION HAM 1 WNW CAMAS.

0150 PM     NON-TSTM WND GST 12 NW ATOMIC CITY       43.58N 112.97W
04/04/2022  M62 MPH          BUTTE              ID   MESONET

            MESONET STATION TRA INL REACTOR TECH
            COMPLEX.

0420 PM     NON-TSTM WND GST 12 NNW ATOMIC CITY      43.59N 112.94W
04/04/2022  M62 MPH          BUTTE              ID   MESONET

            MESONET STATION GRI INL INTEC/GRID 3.

0700 PM     NON-TSTM WND GST 4 WSW GALENA            43.84N 114.72W
04/04/2022  M62 MPH          BLAINE             ID   MESONET

            MESONET STATION SVT 3.8 W GALENA (UUNET).

0440 PM     NON-TSTM WND GST 6 N MONTEVIEW           44.02N 112.54W
04/04/2022  M61 MPH          JEFFERSON          ID   MESONET

            MESONET STATION MON 6 N MONTEVIEW.

0630 PM     NON-TSTM WND GST 5 SW HAMER              43.87N 112.26W
04/04/2022  M61 MPH          JEFFERSON          ID   MESONET

            MESONET STATION TRTI 5 SW HAMER.

0709 PM     NON-TSTM WND GST 17 WSW MARION           42.17N 114.20W
04/04/2022  M61 MPH          CASSIA             ID   MESONET

            MESONET STATION CRII1 COTTON RIDGE.

1140 AM     NON-TSTM WND GST 13 NE ATOMIC CITY       43.59N 112.65W
04/04/2022  M61 MPH          BINGHAM            ID   MESONET

            MESONET STATION EBR INL MATERIALS FUELS
            COMPLEX.

0815 PM     NON-TSTM WND GST 5 E CLEMENTSVILLE       43.86N 111.28W
04/04/2022  M60 MPH          TETON              ID   MESONET

            MESONET STATION 8975 D6 - RIVER RIM.

0135 PM     NON-TSTM WND GST 2 NNE SUGAR CITY        43.90N 111.74W
04/04/2022  M60 MPH          MADISON            ID   MESONET

            MESONET STATION SUG 2 NNE SUGAR CITY.

1050 AM     NON-TSTM WND GST 12 SE BUTTE CITY        43.50N 113.05W
04/04/2022  M60 MPH          BUTTE              ID   MESONET

            MESONET STATION RWM INL RADIOACTIVE WASTE
            MGMT.

0520 PM     NON-TSTM WND GST 1 N ROBERTS             43.74N 112.13W
04/04/2022  M59 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ROB 1 N ROBERTS.

0530 PM     NON-TSTM WND GST 5 SSE ROBERTS           43.65N 112.10W
04/04/2022  M59 MPH          JEFFERSON          ID   MESONET

            MESONET STATION 3306 D6 - OSGOOD.

0220 PM     NON-TSTM WND GST 11 WSW MONTEVIEW        43.86N 112.73W
04/04/2022  M59 MPH          BUTTE              ID   MESONET

            MESONET STATION LOF INL SPECIFIC
            MANUFACTURING.

0315 PM     NON-TSTM WND GST 16 W OSGOOD             43.55N 112.42W
04/04/2022  M59 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION 8419 D6 - KETTLE BUTTE.

0440 PM     NON-TSTM WND GST ATOMIC CITY             43.44N 112.81W
04/04/2022  M59 MPH          BINGHAM            ID   MESONET

            MESONET STATION ATO ATOMIC CITY.

0545 PM     NON-TSTM WND GST 7 S HAMER               43.83N 112.20W
04/04/2022  M58 MPH          JEFFERSON          ID   MESONET

            MESONET STATION 3704 D6 - SAGE JUNCTION
            I-15/SH-33.

1145 AM     NON-TSTM WND GST 12 NW ATOMIC CITY       43.55N 113.01W
04/04/2022  M58 MPH          BUTTE              ID   MESONET

            MESONET STATION LOS LOST RIVER REST AREA.

0327 PM     NON-TSTM WND GST 2 NW IDAHO FALLS        43.52N 112.07W
04/04/2022  M58 MPH          BONNEVILLE         ID   ASOS

            ASOS STATION KIDA IDAHO FALLS REGIONAL
            AIRPORT.

0930 PM     NON-TSTM WND GST THORNTON                43.76N 111.85W
04/04/2022  M57 MPH          MADISON            ID   MESONET

            MESONET STATION 8472 D6 - THORNTON.

1210 PM     NON-TSTM WND GST 9 NW ATOMIC CITY        43.53N 112.95W
04/04/2022  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION 690 INL CENTRAL FACILITIES.

0915 PM     NON-TSTM WND GST 1 WSW POPLAR            43.61N 111.71W
04/04/2022  M57 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION 3300 D6 - RIRIE.

0242 PM     NON-TSTM WND GST 1 NW REXBURG            43.83N 111.80W
04/04/2022  M56 MPH          MADISON            ID   ASOS

            ASOS STATION KRXE REXBURG-MADISON AIRPORT.

0925 PM     NON-TSTM WND GST 2 NNE DRIGGS            43.75N 111.10W
04/04/2022  M55 MPH          TETON              ID   AWOS

            AWOS STATION KDIJ DRIGGS-REED MEMORIAL
            AIRPORT.

1125 AM     NON-TSTM WND GST 11 WSW ATOMIC CITY      43.40N 113.02W
04/04/2022  M55 MPH          BUTTE              ID   MESONET

            MESONET STATION SUM BIG SOUTHERN BUTTE.

0615 PM     NON-TSTM WND GST 8 ESE BERENICE          43.81N 112.84W
04/04/2022  M55 MPH          BUTTE              ID   MESONET

            MESONET STATION ITDD3 D6 - JUNCTION 33/22
            SUMMIT.

0915 PM     NON-TSTM WND GST 5 WSW GANNETT           43.33N 114.28W
04/04/2022  M55 MPH          BLAINE             ID   MESONET

            MESONET STATION 3020 D4 - TIMMERMAN HILL.

&&

Nearby

Wind Advisories in Idaho, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.